# SDR MWEA020728

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 41,376 hours, 41,504 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTO BRAKES WILL NOT ARM.  SYSTEM SHUTS OFF AFTER A FEW SECONDS.  DEFERRED PER MEL 32-09.  T-FUNCTION WITH DEACTIVATION KIT INSTALLED ON T/O (LEFT) MANIFOLD.
